# SDR AALA201609069022

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 4,669 hours, 1,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE WILL NOT ARM.  REMOVE DEBRIS FROM 4L DOOR MECHANISM IAW AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
